Alert archive / Missouri / River Flood Warnings in 2017
River Flood Warning 218, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Aug 22, 2017, 4:09 PM CDT for Cooper County, Missouri. It took effect at Aug 22, 2017, 5:55 PM CDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2017, 4:09 PM CDT (21:09 UTC)
- In effect from
- Aug 22, 2017, 5:55 PM CDT
- Expired
- Aug 24, 2017, 1:54 AM CDT
- In force
- 32 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cooper County, MO
The radar
The Pleasant Hill radar (KEAX), 138 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Petite Saline Creek near Boonville (BONM7). The gauge peaked at 16.29 ft at Aug 22, 2017, 11:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 16 ft
- Moderate stage
- 19.5 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06909950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
301
WGUS43 KEAX 222109
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
409 PM CDT Tue Aug 22 2017
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Petite Saline Creek near Boonville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-232109-
/O.NEW.KEAX.FL.W.0218.170822T2255Z-170824T0654Z/
/BONM7.1.ER.170822T2255Z.170823T0600Z.170823T0654Z.UU/
409 PM CDT Tue Aug 22 2017
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Petite Saline Creek near Boonville.
* until late Wednesday night.
* At 3:30 PM Tuesday the stage was 15.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 16.7 feet by early Wednesday morning. The
river will fall below flood stage by early Wednesday morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 15.3 Tue 03 PM 16.7 early Wednesday
morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$3 follow-up statements
059
WGUS83 KEAX 230133
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
833 PM CDT Tue Aug 22 2017
...The Flood Warning is cancelled for the following rivers in
Missouri...
Wakenda Creek at Carrollton affecting Carroll County.
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River at Valley City affecting Johnson and Pettis
Counties.
Fishing River near Mosby affecting Clay and Ray Counties.
Lamine River near Otterville affecting Cooper County.
Little Blue River near Lake City affecting Jackson County.
Petite Saline Creek near Boonville affecting Cooper County.
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC101-159-240133-
/O.EXT.KEAX.FL.W.0203.000000T0000Z-170825T1342Z/
/VLYM7.3.ER.170822T0953Z.170823T1200Z.170824T1342Z.NO/
833 PM CDT Tue Aug 22 2017
The Flood Warning continues for
The Blackwater River at Valley City.
* until Friday morning.
* At 8:00 PM Tuesday the stage was 28.6 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 31.5 feet by
Wednesday morning. The river will fall below flood stage Thursday
morning.
* At 31.0 feet...Extensive flooding of rural property and many roads
occurs.
* At 25.0 feet...County Highway E near Valley City and Highway 23
near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Valley City 22 28.6 Tue 08 PM 31.5 Wednesday morning
&&
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348
$$
MOC053-195-240133-
/O.CON.KEAX.FL.W.0185.000000T0000Z-000000T0000Z/
/BLVM7.2.ER.170822T2134Z.170825T1800Z.000000T0000Z.NO/
833 PM CDT Tue Aug 22 2017
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until further notice.
* At 7:45 PM Tuesday the stage was 24.6 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 30.7 feet by
early Friday afternoon then begin falling.
* At 29.0 feet...Livestock in pastures along the river may be
endangered. Extensive damage also occurs to cropland and pasture.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 24.6 Tue 08 PM 30.7 early Friday afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC047-177-232215-
/O.EXT.KEAX.FL.W.0183.000000T0000Z-170823T2215Z/
/MBYM7.2.ER.170821T2346Z.170822T0942Z.170822T2215Z.NO/
833 PM CDT Tue Aug 22 2017
The Flood Warning continues for
The Fishing River near Mosby.
* until Wednesday afternoon.
* At 4:15 PM Tuesday the stage was 19.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* At 18.0 feet...Fields near Mosby flood and a low-water crossing on
west road is impassable.
&&
Latest
Location FS Stage Day/Time Forecast
Fishing River
Mosby 18 19.7 Tue 04 PM 11.7 tonight
&&
LAT...LON 3932 9433 3933 9431 3925 9415 3923 9417
$$
MOC053-240133-
/O.EXT.KEAX.FL.W.0211.000000T0000Z-170824T0912Z/
/OTTM7.2.ER.170822T1638Z.170823T0600Z.170823T0912Z.NO/
833 PM CDT Tue Aug 22 2017
The Flood Warning continues for
The Lamine River near Otterville.
* until late Wednesday night.
* At 8:15 PM Tuesday the stage was 17.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 18.1 feet by
early Wednesday morning. The river will fall below flood stage
Wednesday morning.
* At 18.0 feet...Some gravel roads upstream and downstream from
Otterville are under water. In addition State Highway 135 may be
overtopped by flood waters 2 miles north of Clifton City.
* At 15.0 feet...Low lying woodlands and fields along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 17.9 Tue 08 PM 18.1 early Wednesday
morning
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$
MOC095-240133-
/O.EXT.KEAX.FL.W.0197.000000T0000Z-170824T0802Z/
/LKCM7.1.ER.170822T0701Z.170822T1945Z.170823T0802Z.NO/
833 PM CDT Tue Aug 22 2017
The Flood Warning continues for
The Little Blue River near Lake City.
* until late Wednesday night.
* At 7:45 PM Tuesday the stage was 22.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Wednesday morning.
* At 18.0 feet...Low-lying areas adjacent to the river begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Little Blue River
Lake City 18 22.0 Tue 08 PM 19.9 early Wednesday
morning
&&
LAT...LON 3905 9438 3921 9430 3921 9424 3911 9427 3905 9432
$$
MOC053-240133-
/O.EXT.KEAX.FL.W.0218.000000T0000Z-170824T0702Z/
/BONM7.1.ER.170823T0018Z.170823T0600Z.170823T0702Z.UU/
833 PM CDT Tue Aug 22 2017
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until late Wednesday night.
* At 7:30 PM Tuesday the stage was 16.0 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.8 feet by
early Wednesday morning. The river will fall below flood stage
early Wednesday morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 16.0 Tue 07 PM 16.8 early Wednesday
morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
MOC033-230203-
/O.CAN.KEAX.FL.W.0202.000000T0000Z-170824T2237Z/
/CAXM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
833 PM CDT Tue Aug 22 2017
The Flood Warning is cancelled for
The Wakenda Creek at Carrollton.
* At 8:00 PM Tuesday the stage was 14.0 feet.
* Flood stage is 16.0 feet.
* Forecast...The river crested below flood stage at 14.1 feet. The
river will continue to fall to 4.1 feet by Thursday morning.
* At 19.8 feet...South Main Street along with Stonewall Street and
Wabash Road on the south side of Carrollton are overtopped by flood
waters. Flood waters also threaten businesses in low-lying areas
near the creek.
* At 19.1 feet...Water reaches the bottom of the South Main Street
bridge over Wakenda Creek.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 14.0 Tue 08 PM 13.2 early Wednesday
morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$085
WGUS83 KEAX 230436
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1136 PM CDT Tue Aug 22 2017
...The Flood Warning continues for the following rivers in
Missouri...Kansas...
Lamine River near Otterville affecting Cooper County.
Petite Saline Creek near Boonville affecting Cooper County.
Stranger Creek at Easton affecting Atchison and Leavenworth
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-240436-
/O.EXT.KEAX.FL.W.0211.000000T0000Z-170824T0903Z/
/OTTM7.2.ER.170822T1638Z.170823T0600Z.170823T0903Z.NO/
1136 PM CDT Tue Aug 22 2017
The Flood Warning continues for
The Lamine River near Otterville.
* until late Wednesday night.
* At 11:15 PM Tuesday the stage was 18.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 18.0 feet by
early Wednesday morning. The river will fall below flood stage
Wednesday morning.
* At 18.0 feet...Some gravel roads upstream and downstream from
Otterville are under water. In addition State Highway 135 may be
overtopped by flood waters 2 miles north of Clifton City.
* At 15.0 feet...Low lying woodlands and fields along the river
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Lamine River
Otterville 15 18.0 Tue 11 PM 18.0 early Wednesday
morning
&&
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294
$$
MOC053-240435-
/O.EXT.KEAX.FL.W.0218.000000T0000Z-170824T0712Z/
/BONM7.1.ER.170823T0018Z.170823T0600Z.170823T0712Z.UU/
1136 PM CDT Tue Aug 22 2017
The Flood Warning continues for
The Petite Saline Creek near Boonville.
* until late Wednesday night.
* At 10:30 PM Tuesday the stage was 16.3 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.3 feet by
early Wednesday morning. The river will fall below flood stage
early Wednesday morning.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 16.3 Tue 10 PM 16.3 early Wednesday
morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$
KSC005-103-240435-
/O.EXT.KEAX.FL.W.0188.000000T0000Z-170824T2306Z/
/ESTK1.2.ER.170822T0713Z.170823T0600Z.170823T2306Z.NO/
1136 PM CDT Tue Aug 22 2017
The Flood Warning continues for
The Stranger Creek at Easton.
* until Thursday evening.
* At 10:30 PM Tuesday the stage was 20.8 feet.
* Flood stage is 17.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 21.3 feet by
early Wednesday morning. The river will fall below flood stage
Wednesday evening.
* At 20.0 feet...All roads out of Easton except for highway 192 west
of 231st street in Easton are closed.
* At 19.5 feet...Highway 192 just east of Easton is closed due to
swift current of water over the road.
* At 18.0 feet...1st street in Easton and 231st street north and
south of Easton begin to flood.
* At 17.0 feet...Water enters low-lying fields south of Easton.
&&
Latest
Location FS Stage Day/Time Forecast
Stranger Creek
Easton 17 20.8 Tue 10 PM 21.3 early Wednesday
morning
&&
LAT...LON 3947 9519 3948 9511 3920 9500 3918 9511
$$041
WGUS83 KEAX 231129
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
629 AM CDT Wed Aug 23 2017
...The Flood Warning is cancelled for the following rivers in
Missouri...
Little Blue River near Lake City affecting Jackson County.
Petite Saline Creek near Boonville affecting Cooper County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC095-231159-
/O.CAN.KEAX.FL.W.0197.000000T0000Z-170824T0802Z/
/LKCM7.1.ER.170822T0701Z.170822T1945Z.170823T0946Z.NO/
629 AM CDT Wed Aug 23 2017
The Flood Warning is cancelled for
The Little Blue River near Lake City.
* At 5:45 AM Wednesday the stage was 17.1 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 4:46 AM Wednesday.
* Forecast...The river will continue to fall to 9.6 feet by Thursday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Little Blue River
Lake City 18 17.1 Wed 06 AM 16.5 this morning
&&
LAT...LON 3905 9438 3921 9430 3921 9424 3911 9427 3905 9432
$$
MOC053-231159-
/O.CAN.KEAX.FL.W.0218.000000T0000Z-170824T0712Z/
/BONM7.1.ER.170823T0018Z.170823T0515Z.170823T0705Z.UU/
629 AM CDT Wed Aug 23 2017
The Flood Warning is cancelled for
The Petite Saline Creek near Boonville.
* At 5:30 AM Wednesday the stage was 14.4 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 2:05 AM Wednesday.
* Forecast...The river will continue to fall to 6.7 feet by Thursday
morning.
&&
Latest
Location FS Stage Day/Time Forecast
Petite Saline Creek
Boonville 16 14.4 Wed 05 AM 14.4 this morning
&&
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Aug 22, 3:54 PM CDT, 15 minutes earlier.
Area forecast discussion, Aug 22, 3:54 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 354 PM CDT Tue Aug 22 2017 .Discussion... Issued at 354 PM CDT TUE AUG 22 2017 The stormy weather and cloud cover from Monday are a thing of the past for today and through the rest of the work week, with the potential for storms returning over the weekend. Looking at the big picture across the Nation...an amplified pattern dominates the CONUS this afternoon with a ridge axis over the Rockies and a deep low helping carve out a trough with an axis just east of the Mississippi River. This has left our section of the country under a northwest flow, with a cool dry surface high building in behind the cold front that pushed through last night. And, looking at the model solutions for the work week, that pattern will prevail through the end of the work week, which will likely result in more weather like what you might remember from early August, when it was around 80 degrees and fairly dry and pleasant. Only issue in the near term this week is the potential for fog tonight, and again Thursday morning, as a cool surface high slides in and skies remain cloud free. As a result, do expect some issues with fog both Wednesday and Thursday morning. Otherwise...expect the next chance for rain to arrive Saturday night into Sunday. && .Aviation...(For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 1214 PM CDT TUE AUG 22 2017 A surface high is building in behind the front that pushed through Monday night, pushing storms and cloud cover to the south. Winds will be light and from the north as a result. Fog may be an issue Wednesday morning, but have not added that into the TAF yet as it is way out at the end of the period. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Cutter Aviation...Cutter
Hazardous weather outlook, Aug 22, 5:02 AM CDT, 11 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 502 AM CDT Tue Aug 22 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-231015- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 502 AM CDT Tue Aug 22 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Multiple creeks and rivers in the KC Metro area have gone into major flood and set the record at Indian Creek. Multiple water rescues are still on going at this time with many roads closed throughout the area. A flash flood emergency is still in effect until 8AM and warnings may need to be extended if conditions are still life threatening. The water levels at most locations have started to crest and things should start to improve as the morning goes on. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Aug 22, 10:36 AM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1036 AM CDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM FLASH FLOOD 3 ENE NEW LANCASTER 38.47N 94.69W
08/22/2017 MIAMI KS BROADCAST MEDIA
*** 1 FATAL ***
VEHICLE HYDROPLANED OFF HIGHWAY AND WENT
INTO DITCH ON THE EAST SIDE OF 69 HIGHWAY
NEAR 363RD ST, WHERE DEEP RUSHING WATER WAS
PRESENT. TIME ESTIMATED.
&&
JWLocal storm report, Aug 22, 1:12 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
112 PM CDT TUE AUG 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM FLASH FLOOD 3 E STANLEY 38.85N 94.61W
08/22/2017 JOHNSON KS BROADCAST MEDIA
FAMILY STRANDED ON ROOF AT 151ST ST AND
KENNETH RD.
0802 AM HEAVY RAIN WEATHERBY LAKE 39.24N 94.69W
08/22/2017 M7.95 INCH PLATTE MO NWS EMPLOYEE
0700 AM FLASH FLOOD 1 WNW HOLDEN 38.72N 94.00W
08/22/2017 JOHNSON MO NWS EMPLOYEE
LOW WATER CROSSING OVER NUMEROUS ROADWAYS
NEAR HOLDEN.
0551 AM FLASH FLOOD 3 NW GRANDVIEW 38.93N 94.57W
08/22/2017 JACKSON MO FIRE DEPT/RESCUE
WATER RESCUE IN PROGRESS AT E RED BRIDGE RD
AND BLUE RIVER RD.
0530 AM HEAVY RAIN 1 S DE SOTO 38.97N 94.97W
08/22/2017 M9.30 INCH JOHNSON KS TRAINED SPOTTER
0516 AM FLASH FLOOD 4 S BELTON 38.75N 94.53W
08/22/2017 CASS MO PUBLIC
REPORT VIA TWITTER; BASEMENT FLOODED.
0504 AM HEAVY RAIN 5 S KANSAS CITY 39.02N 94.59W
08/22/2017 M9.20 INCH JACKSON MO NWS EMPLOYEE
0412 AM FLASH FLOOD 2 NNE HILLSDALE 38.70N 94.84W
08/22/2017 MIAMI KS EMERGENCY MNGR
US 169 CLOSED SOUTH OF SPRING HILL DUE TO
FLASH FLOODING.
0411 AM FLASH FLOOD 3 ENE NEW LANCASTER 38.48N 94.69W
08/22/2017 MIAMI KS EMERGENCY MNGR
69 HIGHWAY AT 359TH STREET CLOSED DUE TO
FLASH FLOODING.
0340 AM FLASH FLOOD 7 S EDGERTON 38.67N 94.99W
08/22/2017 MIAMI KS PUBLIC
NUMEROUS ROAD CLOSURES IN NORTHERN MIAMI
COUNTY. FLOOD WATERS APPROACHING A
RESIDENCE.
0258 AM FLASH FLOOD 3 WSW GRANDVIEW 38.88N 94.59W
08/22/2017 JACKSON MO PUBLIC
APARTMENT COMPLEX BEING EVACUATED ALONG
HOLMES RD.
0249 AM FLASH FLOOD 2 N RAYTOWN 39.03N 94.47W
08/22/2017 JACKSON MO FIRE DEPT/RESCUE
WATER RESCUE. WOMAN SWEPT INTO ROUND GROVE
CREEK NEAR RAYTOWN ROAD.
0246 AM FLASH FLOOD 5 NW GRANDVIEW 38.94N 94.60W
08/22/2017 JACKSON MO EMERGENCY MNGR
INDIAN CREEK RUSHING OVER THE WORNALL ROAD
BRIDGE.
0237 AM FLASH FLOOD 2 ESE BELTON 38.80N 94.50W
08/22/2017 CASS MO LAW ENFORCEMENT
NUMEROUS CLOSED ROADS ACROSS CASS COUNTY.
0235 AM FLASH FLOOD 2 WSW RIVERSIDE 39.17N 94.64W
08/22/2017 PLATTE MO EMERGENCY MNGR
2 FEET OF WATER TRAPPED EMPLOYEES IN THEIR
BUSINESSES IN THE HORIZONS INDUSTRIAL
DISTRICT.
0205 AM FLASH FLOOD 3 WSW RAYTOWN 38.99N 94.52W
08/22/2017 JACKSON MO FIRE DEPT/RESCUE
WATER RESCUE NEAR SWOPE PARK.
0146 AM FLASH FLOOD 2 N BELTON 38.84N 94.53W
08/22/2017 JACKSON MO FIRE DEPT/RESCUE
WATER RESCUE.
0123 AM FLASH FLOOD HARRISONVILLE 38.65N 94.35W
08/22/2017 CASS MO BROADCAST MEDIA
SEVERAL STREETS UNDER 2-3 FEET OF WATER.
CARS STRANDED.
0111 AM FLASH FLOOD 2 E KANSAS CITY 39.10N 94.53W
08/22/2017 JACKSON MO PUBLIC
WATER RESCUE AT 12TH AND JACKSON.
1256 AM FLASH FLOOD 2 ESE OLATHE 38.87N 94.78W
08/22/2017 JOHNSON KS EMERGENCY MNGR
SEVERAL FEET OF STANDING WATER ALONG CREEK
AT 143RD AND LOCUST.
1240 AM FLASH FLOOD KANSAS CITY 39.10N 94.57W
08/22/2017 JACKSON MO BROADCAST MEDIA
RAMP FROM US 71 TO I-670 IS FLOODED. VEHICLE
STRANDED.
1034 PM FLASH FLOOD 1 SW KANSAS CITY 39.09N 94.59W
08/21/2017 JACKSON MO PUBLIC
2 TO 3 FEET OF WATER ON I-35 SOUTHBOUND NEAR
DOWNTOWN.
1025 PM FLASH FLOOD 1 NE LANSING 39.26N 94.88W
08/21/2017 LEAVENWORTH KS EMERGENCY MNGR
KS HWY 5 SHUT DOWN DUE TO WATER OVER ROAD AT
SEVENMILE CREEK.
1023 PM FLASH FLOOD 1 SE RIVERSIDE 39.17N 94.60W
08/21/2017 PLATTE MO EMERGENCY MNGR
WATER RESCUE ONGOING.
1018 PM FLASH FLOOD 3 SSW KANSAS CITY 39.05N 94.59W
08/21/2017 JACKSON MO EMERGENCY MNGR
3 FEET OF WATER AT WESTPORT ROAD AND MILL
ROAD.
1017 PM FLASH FLOOD 2 SW KANSAS CITY 39.07N 94.61W
08/21/2017 JACKSON MO EMERGENCY MNGR
2 TO 3 FEET OF WATER AT 31ST AND SOUTHWEST
BLVD.
1007 PM FLASH FLOOD SMITHVILLE 39.39N 94.59W
08/21/2017 CLAY MO PUBLIC
US 169 CLOSED DUE TO HIGH WATER.
1000 PM TSTM WND GST DE SOTO 38.98N 94.97W
08/21/2017 M63 MPH JOHNSON KS TRAINED SPOTTER
0800 PM FLASH FLOOD CUMMINGS 39.46N 95.24W
08/21/2017 ATCHISON KS TRAINED SPOTTER
WATER FLOWING OVER ROADWAYS.
0640 PM TSTM WND GST 3 E PILOT GROVE 38.87N 92.85W
08/21/2017 E70 MPH COOPER MO TRAINED SPOTTER
0615 PM TSTM WND DMG 8 SW NELSON 38.90N 93.13W
08/21/2017 PETTIS MO PUBLIC
LARGE TREE DOWN, POWER LINES DOWN AND ROOF
TORN OFF A BARN.
0530 PM FLASH FLOOD 2 E LIBERTY 39.24N 94.39W
08/21/2017 CLAY MO PUBLIC
BRIDGE OVER RUSH CREEK CLOSED DUE TO HIGH
WATER.
0510 PM FLASH FLOOD MOSBY 39.31N 94.29W
08/21/2017 CLAY MO FIRE DEPT/RESCUE
SCHOOL BUS STRANDED DUE TO HIGH WATER.
CHILDREN ON BOARD.
0423 PM FLASH FLOOD RIVERSIDE 39.18N 94.61W
08/21/2017 PLATTE MO LAW ENFORCEMENT
LINE CREEK OVER IT'S BANK AT HOMESTEAD ROAD
AND HOMESTEAD TER.
0423 PM FLASH FLOOD RIVERSIDE 39.17N 94.61W
08/21/2017 PLATTE MO LAW ENFORCEMENT
W PLATTE ROAD CLOSING BOTH LANES.
0421 PM HAIL RIVERSIDE 39.18N 94.61W
08/21/2017 E1.00 INCH PLATTE MO EMERGENCY MNGR
0410 PM FLASH FLOOD 1 WNW PARKVILLE 39.20N 94.71W
08/21/2017 PLATTE MO BROADCAST MEDIA
NUMEROUS WATER RESCUES. RUSH CREEK IS
FLOODING.
0353 PM HEAVY RAIN 4 N OAKVIEW 39.27N 94.56W
08/21/2017 E3.15 INCH CLAY MO NWS EMPLOYEE
IN 1.5 HOURS.
0337 PM FLASH FLOOD 2 N PLATTE WOODS 39.25N 94.65W
08/21/2017 PLATTE MO EMERGENCY MNGR
HWY 152 FLOODED NEAR GREEN HILLS DR.
0336 PM HEAVY RAIN 2 NE LAKE WAUKOMIS 39.25N 94.62W
08/21/2017 E2.70 INCH PLATTE MO PUBLIC
TOTAL SO FAR TODAY.
0335 PM TSTM WND DMG 3 NE LAKE WAUKOMIS 39.26N 94.60W
08/21/2017 CLAY MO PUBLIC
DOWNED TREE LIMBS LESS THAN 2 INCHES IN
DIAMETER.
0328 PM HAIL 1 SE OAKS 39.19N 94.55W
08/21/2017 E0.25 INCH CLAY MO EMERGENCY MNGR
0326 PM HEAVY RAIN 4 N OAKVIEW 39.26N 94.58W
08/21/2017 E3.50 INCH CLAY MO PUBLIC
TOTAL SO FAR TODAY.
0325 PM FLOOD PLEASANT VALLEY 39.22N 94.48W
08/21/2017 CLAY MO LAW ENFORCEMENT
WATER OVER ROADWAY.
0321 PM FLOOD 6 E FERRELVIEW 39.30N 94.56W
08/21/2017 CLAY MO AMATEUR RADIO
SMALL CREEKS OUT OF BANKS; NO DANGER TO
RESIDENTS SO FAR.
0312 PM FLOOD KEARNEY 39.37N 94.37W
08/21/2017 CLAY MO EMERGENCY MNGR
WATER OVER ROADWAY IN SEVERAL LOCATIONS IN
KEARNEY AREA AND ALONG 92 HWY. CURRENTLY
PASSABLE.
0243 PM FLOOD 5 ESE FERRELVIEW 39.29N 94.58W
08/21/2017 CLAY MO AMATEUR RADIO
SHOAL CREEK PARKWAY AND N OAK INTERSECTION
UNDERWATER. CULVERTS CAN'T HANDLE. 1.4
INCHES OF RAIN SO FAR.
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 7:14 PM CDT | Special Weather Statement | EAX | Cooper | 31 min |
| Aug 21, 8:02 PM CDT | Special Weather Statement | EAX | Clay, Platte | 43 min |
| Aug 21, 8:41 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 32 min |
| Aug 21, 9:09 PM CDT | Flash Flood Warning | EAX | Buchanan, Platte | 6 hr |
| Aug 21, 9:26 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 34 min |
| Aug 21, 9:45 PM CDT | Flash Flood Warning | EAX | Clay | 6 hr |
| Aug 21, 9:53 PM CDT | Flash Flood Warning | EAX | Jackson, Platte | 6 hr |
| Aug 21, 9:54 PM CDT | River Flood Warning | EAX | Clay, Platte | 34 hr |
| Aug 21, 10:02 PM CDT | Flash Flood Warning | EAX | Clay | 6 hr |
| Aug 21, 10:20 PM CDT | River Flood Warning | EAX | Cooper, Saline | 7 days |
| Aug 21, 10:20 PM CDT | River Flood Warning | EAX | Ray | 45 hr |
| Aug 21, 10:23 PM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 59 hr |
| Aug 21, 10:46 PM CDT | Flash Flood Warning | EAX | Jackson | 6 hr |
| Aug 21, 11:07 PM CDT | River Flood Warning | EAX | Jackson | 28 hr |
| Aug 21, 11:12 PM CDT | River Flood Warning | EAX | Jackson | 33 hr |
| Aug 21, 11:43 PM CDT | River Flood Warning | EAX | Jackson | 30 hr |
| Aug 21, 11:45 PM CDT | Flash Flood Warning | EAX | Cass | 8 hr |
| Aug 22, 12:04 AM CDT | Flash Flood Warning | EAX | Clay, Jackson, Platte | 8 hr |
| Aug 22, 12:42 AM CDT | Areal Flood Advisory | EAX | Cass, Henry, Johnson, Lafayette | 6 hr |
| Aug 22, 12:51 AM CDT | River Flood Warning | EAX | Jackson | 37 hr |
| Aug 22, 12:51 AM CDT | River Flood Warning | EAX | Jackson | 34 hr |
| Aug 22, 12:51 AM CDT | River Flood Warning | EAX | Jackson | 33 hr |
| Aug 22, 12:51 AM CDT | River Flood Warning | EAX | Jackson | 36 hr |
| Aug 22, 1:45 AM CDT | Flash Flood Warning | EAX | Cass, Henry, Johnson | 6 hr |
| Aug 22, 1:47 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 4 days |
| Aug 22, 1:47 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 4 days |
| Aug 22, 2:23 AM CDT | River Flood Warning | EAX | Jackson | 19 hr |
| Aug 22, 2:23 AM CDT | River Flood Warning | EAX | Jackson | 39 hr |
| Aug 22, 2:40 AM CDT | River Flood Warning | EAX | Carroll | 54 hr |
| Aug 22, 2:51 AM CDT | Areal Flood Advisory | EAX | Bates, Henry | 4 hr |
| Aug 22, 3:09 AM CDT | Areal Flood Warning | EAX | Buchanan, Platte | 6 hr |
| Aug 22, 3:15 AM CDT | Flash Flood Warning | EAX | Bates, Henry | 6 hr |
| Aug 22, 3:53 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 3 days |
| Aug 22, 3:53 AM CDT | River Flood Warning | EAX | Platte | 49 hr |
| Aug 22, 3:53 AM CDT | River Flood Warning | EAX | Platte | 55 hr |
| Aug 22, 5:20 AM CDT | River Flood Warning | EAX | Jackson | 30 hr |
| Aug 22, 5:20 AM CDT | River Flood Warning | EAX | Jackson | 28 hr |
| Aug 22, 5:20 AM CDT | River Flood Warning | EAX | Jackson | 29 hr |
| Aug 22, 5:41 AM CDT | River Flood Warning | EAX | Cooper | 39 hr |
| Aug 22, 5:57 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 70 hr |
| Aug 22, 5:57 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 3 days |
| Aug 22, 7:37 AM CDT | Areal Flood Warning | EAX | Cass, Clay, Clinton, Henry, Jackson, Johnson and 3 more | 12 hr |
| Aug 22, 8:46 AM CDT | River Flood Warning | EAX | Bates | 5 days |
| Aug 22, 9:01 AM CDT | Areal Flood Warning | EAX | Bates, Henry | 60 hr |
| Aug 22, 9:33 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 4 days |
| Aug 22, 9:33 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 3 days |
| Aug 22, 9:33 AM CDT | River Flood Warning | EAX | Cooper, Howard | 4 days |
Nearby
River Flood Warnings in Missouri, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.